Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 78, NWS San Francisco Bay Area, CA

June 6, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 6, 2012, 9:24 PM PDT. It took effect at Jun 7, 2012, 12:00 PM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2012, 9:24 PM PDT (04:24 UTC)
In effect from
Jun 7, 2012, 12:00 PM PDT
Expired
Jun 7, 2012, 8:00 PM PDT
In force
8 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

348 
WHUS76 KMTR 070424
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
924 PM PDT WED JUN 6 2012

PZZ530-071230-
/O.CAN.KMTR.SC.Y.0076.000000T0000Z-120607T0600Z/
/O.NEW.KMTR.SC.Y.0078.120607T1900Z-120608T0300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
924 PM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED FOR THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 8 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM PDT
THURSDAY. THE SMALL CRAFT ADVISORY FOR THIS EVENING HAS BEEN
CANCELLED.

* WINDS: WEST TO NORTHWEST WINDS OF 15 TO 25 KT WITH LOCALLY
  HIGHER GUSTS POSSIBLE THURSDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-070530-
/O.CAN.KMTR.SC.Y.0076.000000T0000Z-120607T0600Z/
MONTEREY BAY-
924 PM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

PZZ570-071230-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120607T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
924 PM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY.

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST THURSDAY MORNING. THESE WINDS WILL GENERATE 
  STEEP FRESH SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-071230-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120607T2200Z/
POINT ARENA TO POINT REYES TO 10 NM-
924 PM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH INTO THURSDAY AFTERNOON. THESE WINDS WILL GENERATE 
  STEEP FRESH SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-071230-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120607T2200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
924 PM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  INTO THURSDAY AFTERNOON. THESE WINDS WILL GENERATE STEEP FRESH 
  SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-071230-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120608T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
924 PM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH EARLY FRIDAY MORNING. LOCALLY HIGHER GUSTS ARE
  POSSIBLE. THESE WINDS WILL GENERATE STEEP FRESH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-071230-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120607T2200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
924 PM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH THURSDAY AFTERNOON. THESE WINDS WILL GENERATE STEEP 
  FRESH SWELLS. 

* WAVES: STEEP FRESH SWELL IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-071230-
/O.CON.KMTR.SC.Y.0077.000000T0000Z-120608T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
924 PM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WITH LOCALLY HIGHER
  GUSTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. THESE WINDS
  WILL GENERATE STEEP FRESH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
028 
WHUS76 KMTR 071012
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
312 AM PDT THU JUN 7 2012

PZZ570-071815-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120607T1600Z/
/O.NEW.KMTR.SC.Y.0079.120608T0300Z-120609T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
312 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 3 AM
PDT SATURDAY...

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH INTO THIS MORNING. AFTER SOME WEAKENING THIS
  AFTERNOON...NW WINDS OF 15 TO 25 KT WILL RESUME STARTING THIS
  EVENING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-071815-
/O.EXA.KMTR.SC.Y.0078.120607T1900Z-120608T0300Z/
MONTEREY BAY-
312 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM PDT
THIS EVENING...

* WINDS: WEST TO NORTHWEST WINDS OF 15 TO 25 KT WITH LOCALLY 
  HIGHER GUSTS POSSIBLE THIS AFTERNOON AND EVENING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-071815-
/O.EXT.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
312 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  INTO SATURDAY MORNING. THESE WINDS WILL GENERATE 
  STEEP FRESH SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-071815-
/O.EXT.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
312 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  INTO SATURDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-071815-
/O.EXT.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
312 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  INTO SATURDAY MORNING. LOCALLY HIGHER GUSTS ARE POSSIBLE. THESE WINDS
  WILL GENERATE STEEP FRESH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-071815-
/O.EXT.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
312 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  INTO SATURDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS.

* WAVES: STEEP FRESH SWELL IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-071815-
/O.EXT.KMTR.SC.Y.0077.000000T0000Z-120609T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
312 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WITH LOCALLY HIGHER 
  GUSTS WILL CONTINUE INTO SATURDAY MORNING. THESE WINDS 
  WILL GENERATE STEEP FRESH SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-071815-
/O.CON.KMTR.SC.Y.0078.120607T1900Z-120608T0300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
312 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
PDT THIS EVENING...

* WINDS: WEST TO NORTHWEST WINDS OF 15 TO 25 KT WITH LOCALLY 
  HIGHER GUSTS ARE POSSIBLE THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
696 
WHUS76 KMTR 071550
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
850 AM PDT THU JUN 7 2012

PZZ570-080000-
/O.EXP.KMTR.SC.Y.0076.000000T0000Z-120607T1600Z/
/O.CON.KMTR.SC.Y.0079.120608T0300Z-120609T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
850 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 3 AM PDT SATURDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
3 AM PDT SATURDAY. 
 
* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS
  EVENING AND CONTINUE THROUGH AT LEAST EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-080000-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
850 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  INTO SATURDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH 
  SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-080000-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
850 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  INTO SATURDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH 
  SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-080000-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
850 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  INTO SATURDAY MORNING. LOCALLY HIGHER GUSTS ARE POSSIBLE. 
  THESE WINDS WILL GENERATE STEEP FRESH SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-080000-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
850 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  INTO SATURDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH 
  SWELLS. 

* WAVES: STEEP FRESH SWELL IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-080000-
/O.CON.KMTR.SC.Y.0077.000000T0000Z-120609T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
850 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WITH LOCALLY HIGHER 
  GUSTS WILL CONTINUE INTO SATURDAY MORNING. THESE WINDS WILL 
  GENERATE STEEP FRESH SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-080000-
/O.CON.KMTR.SC.Y.0078.120607T1900Z-120608T0300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
850 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
PDT THIS EVENING. 

* WINDS: WEST TO NORTHWEST WINDS OF 15 TO 25 KT WITH LOCALLY 
  HIGHER GUSTS ARE POSSIBLE THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-080000-
/O.CON.KMTR.SC.Y.0078.120607T1900Z-120608T0300Z/
MONTEREY BAY-
850 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
PDT THIS EVENING. 

* WINDS: WEST TO NORTHWEST WINDS OF 15 TO 25 KT WITH LOCALLY 
  HIGHER GUSTS POSSIBLE THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
997 
WHUS76 KMTR 072144
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
244 PM PDT THU JUN 7 2012

PZZ575-080545-
/O.UPG.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/
/O.NEW.KMTR.GL.W.0016.120607T2144Z-120609T1000Z/
/O.NEW.KMTR.SC.Y.0080.120609T1000Z-120610T2200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
244 PM PDT THU JUN 7 2012

...GALE WARNING IN EFFECT UNTIL 3 AM PDT SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 3 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 3 AM SATURDAY TO 3 PM PDT SUNDAY. 

* WINDS AND WAVES: NORTHERLY WINDS BETWEEN 15 AND 25 KT WITH GUSTS TO
  35 KT WILL BE PRESENT THROUGH THIS EVENING. WINDS WILL INCREASE
  TO 20 TO 30 KT WITH GUSTS TO 35 KT ON FRIDAY AND CONTINUE
  THROUGH AT LEAST FRIDAY NIGHT. STEEP FRESH SWELLS WILL BE
  GENERATED FROM THESE WINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-080545-
/O.UPG.KMTR.SC.Y.0077.000000T0000Z-120609T1000Z/
/O.NEW.KMTR.GL.W.0016.120607T2144Z-120609T1000Z/
/O.EXB.KMTR.SC.Y.0076.120609T1000Z-120610T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
244 PM PDT THU JUN 7 2012

...GALE WARNING IN EFFECT UNTIL 3 AM PDT SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 3 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 3 AM SATURDAY TO 3 PM PDT SUNDAY. 

* WINDS AND WAVES: NORTHERLY WINDS BETWEEN 20 AND 30 KT WITH
  FREQUENT GUSTS TO 35 KT WILL BE PRESENT THROUGH THIS EVENING.
  WINDS WILL INCREASE TO 25 TO 35 KT ON FRIDAY AND CONTINUE
  THROUGH AT LEAST FRIDAY NIGHT. THESE WINDS WILL GENERATE STEEP
  FRESH SWELLS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-080545-
/O.EXT.KMTR.SC.Y.0076.000000T0000Z-120610T2200Z/
POINT ARENA TO POINT REYES TO 10 NM-
244 PM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. 

* WINDS AND WAVES: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL
  INCREASE TO 20 TO 30 KT ON FRIDAY. THESE WINDS WILL CONTINUE
  INTO THE WEEKEND AND GENERATE STEEP FRESH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-080545-
/O.EXT.KMTR.SC.Y.0076.000000T0000Z-120610T2200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
244 PM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. 

* WINDS AND WAVES: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL
  INCREASE TO 20 TO 30 KT ON FRIDAY. THESE WINDS WILL CONTINUE
  INTO THE WEEKEND AND GENERATE STEEP FRESH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-080545-
/O.EXT.KMTR.SC.Y.0079.120608T0300Z-120610T2200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
244 PM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
3 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING
TO 3 PM PDT SUNDAY. 

* WINDS AND WAVES: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL
  INCREASE TO 20 TO 30 KT ON FRIDAY. THESE WINDS WILL CONTINUE
  INTO THE WEEKEND AND GENERATE STEEP FRESH SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-080545-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
244 PM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS AND WAVES: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL
  INCREASE TO 20 TO 30 KT FRIDAY AFTERNOON. THESE WINDS WILL
  CONTINUE THROUGH EARLY SATURDAY MORNING AND GENERATE STEEP FRESH
  SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-080300-
/O.CON.KMTR.SC.Y.0078.000000T0000Z-120608T0300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
244 PM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

* WINDS: WESTERLY WINDS BETWEEN 15 AND 25 KT WILL SUBSIDE TO 5 TO
  15 KT AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-080300-
/O.CON.KMTR.SC.Y.0078.000000T0000Z-120608T0300Z/
MONTEREY BAY-
244 PM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

* WINDS: WESTERLY WINDS BETWEEN 15 AND 25 KT WILL SUBSIDE TO 5 TO
  15 KT AFTER MIDNIGHT.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 6, 8:28 PM PDT, 56 minutes earlier.

Area forecast discussion, Jun 6, 8:28 PM PDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
828 PM PDT WED JUN 6 2012

.DISCUSSION...AS OF 8:25 PM PDT WEDNESDAY...CLEAR SKIES PREVAIL
OVER THE REGION. TEMPERATURES WERE WARMER THIS EVENING AND RUNNING
ABOUT 3 TO 5 DEGREES WARMER COMPARED THIS TIME YESTERDAY.

MAINLY CLEAR TO CLEAR SKIES ARE FORECAST TONIGHT AND THURSDAY.
DRY AIR HAS MIXED THOUROUGHLY INTO THE BOUNDARY LAYER PREVENTING
REDEVELOPMENT OF LOW CLOUDS. THE ONLY EXCEPTION IS THE POSSIBILITY
OF A FEW PATCHES OF LOW CLOUDS DEVELOPING RIGHT ON THE IMMEDIATE
COASTLINE. ON THURSDAY TEMPERATURES SHOULD CLIMB BACK UP TO THE
60S COAST AND THE 70S TO AROUND 80 INLAND VALLEYS.

THE 500 MB HEIGHT PATTERN WILL FEATURE AN OCCASIONAL SHORTWAVE
TROUGH PASSING OVER THE AREA FOR THE REMAINDER OF THE WEEK. THESE
SHORTWAVES WILL BE OF THE WEAK AND DRY VARIETY.

NO UPDATES ARE EXPECTED THIS EVENING.

NOTE: THE SAN FRANCISCO BAY AREA OFFICE IS NOW ON TWITTER. YOU
CAN FOLLOW US AT TWITTER.COM/NWSBAYAREA.

&&

.AVIATION...AS OF 5:10 PM PDT WEDNESDAY...HIGH PRESSURE OVER THE
REGION WILL MAINTAIN CLEAR SKIES AND GUSTY ONSHORE WINDS THROUGH
THE FORECAST PERIOD.

VICINITY OF KSFO...VFR THROUGH THURSDAY. WEST WINDS IN THE 20
TO 30 KT RANGE WITH GUSTS IN THE 25 TO 33 KT RANGE WILL CONTINUE
THROUGH THIS EVENING. WINDS WILL EASE TO AROUND 10 TO 15 KT
OVERNIGHT. WINDS WILL STRENGTHEN ONCE AGAIN THURSDAY AFTERNOON
WITH WINDS IN THE 15 TO 20 KT RANGE WITH GUSTS TO 28 KT.

KSFO BRIDGE APPROACH...VFR THROUGH THURSDAY.

MONTEREY BAY AREA TERMINALS...VFR THROUGH THURSDAY. MODERATELY
STRONG AND GUSTY WINDS EXPECTED TO PERSIST THROUGH THIS
EVENING. WINDS WILL STRENGTHEN ONCE AGAIN THURSDAY AFTERNOON.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT ARENA TO PT REYES 0-10 NM
             SCA...PT REYES TO PIGEON PT 0-10 NM
             SCA...PIGEON PT TO PT PINOS 0-10 NM
             SCA...PT ARENA TO PIGEON PT 10-60 NM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
             SCA...SF BAY UNTIL 11 PM
             SCA...MRY BAY UNTIL 11 PM

&&

PUBLIC FORECAST: CANEPA
AVIATION/MARINE: CW

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 3:12 AM PDTSmall Craft AdvisoryMTR6 days
Jun 7, 2:44 PM PDTGale WarningMTR36 hr
Jun 7, 2:44 PM PDTSmall Craft AdvisoryMTR54 hr

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.